RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 22, Issue 4  


«The 60-th anniversary of Great October Socialist Revolution» (editorial)
673
On approximation of convolutions by normal laws
V. V. Yurinskiĭ
675
Some estimates of the convergence rate in stability theorems
A. A. Borovkov
689
Quantitative estimates for the continuity property of queueing systems of type $G|G|\infty$
V. M. Zolotarev
700
An ergodic theorem for Markov processes. II
M. G. Šur
712
An estimation of parameters of spectral density with fixed zeroes
K. O. Džaparidze
729
Estimations of the necessary sample size in problems of statistical classification. II
I. N. Volodin
749
The limit theorems for branching processes with immigration
A. K. Polin
766
Nonclassical estimates of the rate of convergence in the multidimensional central limit theorem. I
V. I. Rotar'
774
Construction of a regular split process
S. E. Kuznecov
791
The distribution of Sherman's weighted statistic for contiguous alternatives
E. M. Kudlaev
813

Short Communications
On compactness of families of second order measures in Danach spaces
Nguyen Zuy Tien, V. I. Tarieladze, S. A. Čobanyan
823
A remark on the strong law of large numbers
N. A. Volodin, S. V. Nagaev
829
Queueing systems with arbitrary initial conditions
N. P. Leont'eva
831
On the first exit time out of a semigroup in $R^m$ for a random walk
A. A. Mogul'skiĭ, E. A. Pečerskiĭ
837
Asymptotic properties of the extinction probability for a Markov multiplication process
G. Š. Lev
845
On conditions of the local nondeterminism of differentiable Gaussian stationary processes
R. N. Mirošin
851
On transition phenomena in Bellman–Harris branching processes
О. V. V'yugin
856
A queueing system with Erlang incoming flow with relative priority
V. G. Ušakov
860
Approximation of a generalized binomial distribution
S. Ya. Šorgin
867
On estimating the drift of a diffusion process from observations in a domain
I. I. Citovič
871
On a global deviation measure for an estimate of the regression line
V. D. Konakov
879
On the distribution of random determinants
A. D. Slastnikov
888
A multidimensional generalization of Esseen's inequality for distribution functions
N. G. Gamkrelidze
897

Letters to the Editor
Letter to the editors
A. G. Grin'
901
Letter to the editors
V. M. Zolotarev
901

The second Vilnius conference on the theory of probability and mathematical statistics
B. Grigelionis
902

New Books
New books
T. B. Yarina
904
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019